RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1361–1369 (Mi de9507)  

Ordinary Differential Equations

Quasidifferential equations in a complete metric space under Carathéodory-type conditions. II

A. I. Panasyuk

Belarussian State University of Computer Science and Radioelectronic Engineering

Full text: PDF file (1626 kB)

English version:
Differential Equations, 1995, 31:8, 1308–1317

Bibliographic databases:
UDC: 517.977
Received: 07.04.1994

Citation: A. I. Panasyuk, “Quasidifferential equations in a complete metric space under Carathéodory-type conditions. II”, Differ. Uravn., 31:8 (1995), 1361–1369; Differ. Equ., 31:8 (1995), 1308–1317

Citation in format AMSBIB
\Bibitem{Pan95}
\by A.~I.~Panasyuk
\paper Quasidifferential equations in a complete metric space under Carath\'eodory-type conditions. II
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1361--1369
\mathnet{http://mi.mathnet.ru/de9507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431400}
\zmath{https://zbmath.org/?q=an:0863.34077}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1308--1317


Linking options:
  • http://mi.mathnet.ru/eng/de9507
  • http://mi.mathnet.ru/eng/de/v31/i8/p1361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:54
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019